Results on Quasi Contraction Random Operators
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | Iraq | Volume 6 Issue 3, March 2017

Results on Quasi Contraction Random Operators

Salwa Salman Abed, Yusra Jarallah Ajeel, Saheb K. Alsaidy

In this paper, we prove the existence of common random fixed point for two continuous random operators under quasi contraction condition in a complete p-normed space X ( with whose dual separates the point of X). Also, the well-posedness problem of random fixed points is studied. Our results, essentially cover special cases.

Keywords: p -Normed spaces, Common random fixed point, Random operators, Well-posed problem

Edition: Volume 6 Issue 3, March 2017

Pages: 607 - 610

Share this Article

How to Cite this Article?

Salwa Salman Abed, Yusra Jarallah Ajeel, Saheb K. Alsaidy, "Results on Quasi Contraction Random Operators", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20171176, Volume 6 Issue 3, March 2017, 607 - 610

57 PDF Views | 48 PDF Downloads

Download Article PDF



Top